# SDR SIMA200927503

- Difficulty date: October 2, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 21,268 hours, 18,784 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION FOR FLIGHT 4445 THE FLIGHT ATTENDANT REPORTED A BURNING SMELL IN THE CABIN.  AIRCRAFT REMOVED FROM SERVICE.  PACKS, BALLASTS AND RECIRCULATION FANS WERE ALL CHECKED AND NO SMELL WAS FOUND.  AIRCRAFT RETURNED TO SERVICE.
